# SDR 99ZZZX1206

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N628V
- Make and model: Beech V35A
- Aircraft serial: D8607
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Track
- Part number: 3511524710
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP TRACKS WORN BY ROLLERS.  CANNOT BE PROPERLY DETECTED WITH FLAP INSTALLED, BOTH FLAPS.  THIS IS SECOND AIRCRAFT IN 2 MONTHS.
